Publications by the researcher in collaboration with MIGUEL ESCOBEDO MARTINEZ (3)

1993

  1. On the blow-up of solutions of a convective reaction diffusion equation

    Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 123, Núm. 3, pp. 433-460

1991

  1. Basis of wavelets and atomic decompositions of h1(ℝn) and h1(ℝn ×ℝn)

    Proceedings of the American Mathematical Society, Vol. 111, Núm. 3, pp. 683-693

1990

  1. Self-similar solutions of a convection diffusion equation and related semilinear elliptic problems

    Communications in Partial Differential Equations, Vol. 15, Núm. 2, pp. 139-157